Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 339, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 18, 2009, 3:03 AM EDT for 4 counties in Georgia. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2009, 3:03 AM EDT (07:03 UTC)
- Expired
- Jun 18, 2009, 4:00 AM EDT
- In force
- 57 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Dodge County, GA, Laurens County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 38 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 3:20 AM EDT | TSTM WND DMG | Dublin, GA | AT LEAST 10 TREES DOWN SCATTERED ABOUT THE COUNTY. EVENTS OCCURRED BETWEEN 3 AM AND 4 AM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:39 AM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.1 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2353 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1472 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 180703
SVRFFC
GAC023-091-175-289-180800-
/O.NEW.KFFC.SV.W.0339.090618T0703Z-090618T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 AM EDT THU JUN 18 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLECKLEY COUNTY IN CENTRAL GEORGIA
NORTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA
LAURENS COUNTY IN CENTRAL GEORGIA
EASTERN TWIGGS COUNTY IN CENTRAL GEORGIA
* UNTIL 400 AM EDT
* AT 302 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF DANVILLE TO
DANVILLE TO DUDLEY TO EAST DUBLIN...MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DUBLIN...DEXTER...CHESTER...RENTZ...CADWELL AND COCHRAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3230 8307 3228 8335 3240 8348 3249 8349
3276 8341 3268 8335 3265 8327 3258 8322
3271 8296 3271 8290 3268 8279 3266 8279
3261 8268 3252 8267 3249 8264 3245 8269
3234 8274 3230 8273 3219 8286 3215 8297
TIME...MOT...LOC 0704Z 332DEG 8KT 3272 8337 3258 8329
3254 8311 3256 8281
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:17 AM EDT, 46 minutes earlier.
Area forecast discussion, Jun 18, 2:17 AM EDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 217 AM EDT THU JUN 18 2009 .SHORT TERM /TODAY THROUGH SATURDAY/... ALL MODELS IN AGREEMENT OF BUILDING THE RIDGE OVER THE CWA THROUGH FRIDAY. THE H5 RIDGE OVER THE LOWER MISSISSIPPI VALLEY HOLDS PRETTY STATIONARY TODAY WITH HEIGHTS NOT CHANGING MUCH OVER THE CWA THROUGH 00Z FRI...THEN THE RIDGE BUILDS INTO THE CWA THURSDAY NIGHT AND FRIDAY WITH THE H5 TEMPS INCREASING TO NEAR -4C AND H7 TEMPS NEARING +12C. THIS SHOULD BE ENOUGH TO CUT OFF ANY CHANCE OF PRECIP ON FRIDAY. HOWEVER FOR TODAY NOT MUCH CHANGE FROM YESTERDAY AND WHILE THERE WAS VERY LITTLE IN CONVECTION DURING THE DAY...FEEL THE OUTFLOW BOUNDARIES LEFT OVER FROM THE CURRENT CONVECTION WILL BE THE ONLY DIFFERENCE AND POSSIBLY ENOUGH TO SET OFF TSTORMS IN THE AFTERNOON AND WILL INCREASE POPS TO NEAR 20 PERCENT FOR THIS AFTERNOON. THE RIDGE FLATTENS A BIT ON SATURDAY WITH H5/H7 TEMPS COOLING JUST SLIGHTLY. THIS COULD BE ENOUGH TO ALLOW ISOLATED TSTORMS TO DEVELOP IN THE LATE AFTERNOON...MAINLY ACROSS THE MOUNTAINS DUE TO DIFFERENTIAL HEATING. TEMPS...LOW/MID LEVEL THICKNESSES INCREASE SLIGHTLY TODAY AND AGAIN ON FRIDAY BUT SLIGHTLY LOWER ON SATURDAY. LOCAL BIAS TABLES INDICATE MODEL GUIDANCE AT MOST LOCATIONS OVER THE PAST 5 AND 10 DAYS HAVE BEEN RUNNING 2 TO 7 DEGREES TOO WARM FOR DAYTIME HIGHS. BASED ON THIS WILL UNDERCUT MAX TEMPS TODAY AND FRIDAY TO FALL MORE IN LINE WITH THICKNESS TRENDS. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... H5 RIDGE BUILDS BACK WESTWARD PUTTING GEORGIA IN A NORTH FLOW WITH WEAK SHORT WAVES RIDING DOWN THE FRONT SIDE OF THE RIDGE. THIS WILL KEEP A CHANCE OF SHOWERS AND TSTORMS...MAINLY AFTERNOON AND EVENING...IN THE FORECAST THROUGH THE EXTENDED. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 94 72 98 73 98 / 20 20 0 5 5 ATLANTA 92 74 95 75 95 / 20 20 0 5 5 BLAIRSVILLE 89 66 92 69 92 / 20 20 5 5 20 CARTERSVILLE 93 69 95 70 95 / 20 20 5 5 5 COLUMBUS 96 75 99 77 99 / 10 10 0 5 5 GAINESVILLE 91 72 96 73 96 / 20 20 5 5 10 MACON 96 73 99 75 99 / 20 20 0 10 5 ROME 94 70 96 72 96 / 20 20 10 5 10 PEACHTREE CITY 93 70 96 71 96 / 20 20 0 5 5 VIDALIA 96 75 99 77 99 / 30 20 0 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 7 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BARTOW...BIBB...BLECKLEY...BUTTS... CATOOSA...CHATTOOGA...CHEROKEE...CLAYTON...COBB...CRAWFORD... DADE...DEKALB...DODGE...DOUGLAS...EMANUEL...FAYETTE...FLOYD... GLASCOCK...GORDON...HANCOCK...HENRY...HOUSTON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MONROE... MONTGOMERY...MURRAY...NORTH FULTON...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... UPSON...WALKER...WASHINGTON...WHEELER...WHITFIELD...WILCOX... WILKINSON. SEVERE THUNDERSTORM WATCH UNTIL 3 AM EDT EARLY THIS MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...CLARKE...DAWSON... FORSYTH...GREENE...GWINNETT...HALL...JACKSON...MADISON... MORGAN...NEWTON...OCONEE...OGLETHORPE...TALIAFERRO...WALTON... WARREN...WILKES. && 17
Hazardous weather outlook, Jun 18, 12:30 AM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1230 AM EDT THU JUN 18 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1230 AM EDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...WEDNESDAY NIGHT SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH CENTRAL...NORTHEAST...AND EAST CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A STRONG RIDGE OF HIGH PRESSURE ALOFT ACROSS THE MID-SOUTH WILL BUILD SLOWLY EAST THROUGH FRIDAY. A VERY WEAK BACKDOOR COLD FRONT WAS LOCATED NEAR THE SOUTH CAROLINA...GEORGIA BORDER. A SERIES OF UPPER DISTURBANCES WILL CONTINUE TO RIDE AROUND THE TOP OF THE UPPER RIDGE FROM CENTRAL TENNESSEE TOWARD NORTHEAST GEORGIA TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS TONIGHT WILL BE EXCESSIVE AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. IN ADDITION...THUNDERSTORMS TONIGHT WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. LARGE HAIL IS ALSO POSSIBLE WITH THE STRONGEST STORMS. THE GREATEST THREAT FOR THUNDERSTORMS WILL BE NORTH OF A LINE FROM ROME...TO ATLANTA...TO MILLEDGEVILLE...MAINLY THROUGH 6 AM EDT. .DISCUSSION... A STRONG UPPER RIDGE CONTINUES TO BUILD NORTHEAST FROM THE MID- SOUTH INTO THE SOUTHEAST U.S. THIS RIDGE WILL BE CENTERED OVER ALABAMA BY THURSDAY AND VERY NEAR GEORGIA BY FRIDAY. A WEAK BACKDOOR COLD LOCATED ALONG THE SOUTH CAROLINA...GEORGIA BORDER WILL DISSIPATE LATER TODAY. A DISTURBANCE MOVING AROUND THE PERIPHERY OF THE UPPER RIDGE...COMBINED WITH A HOT...HUMID...AND VERY UNSTABLE SURFACE AIR MASS HELPED TO GENERATE A CONVECTIVE COMPLEX ACROSS EASTERN TENNESSEE AND WESTERN NORTH CAROLINA...WHICH HAS PROPAGATED INTO NORTHEAST GEORGIA EARLY THIS MORNING. SUCH AN ORGANIZED COMPLEX OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. THIS STORMS WILL ALSO PRODUCE EXCESSIVE CLOUD-TO-GROUND LIGHTNING. .OTHER HAZARDS... HEAT INDICES WILL APPROACH 105 DEGREES ACROSS MUCH OF CENTRAL AND PARTS OF NORTH GEORGIA THIS AFTERNOON AND AGAIN THURSDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED THURSDAY AFTERNOON THROUGH FRIDAY AT THIS TIME. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED AT ANY TIME ACROSS NORTH CENTRAL AND NORTHEAST GEORGIA COUNTIES THROUGH 6 AM EDT THIS MORNING. SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 19
In the hours before
Local storm report, Jun 18, 12:52 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1252 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG LEXINGTON 33.87N 83.11W
06/18/2009 OGLETHORPE GA COUNTY OFFICIAL
SEVERAL TREES AND POWER LINES DOWN ACROSS THE CENTRAL AND
SOUTHERN PORTION OF OGLETHORPE COUNTY...FROM LEXINGTON TO
MAXEYS TO STEPHENS AND CRAWFORD.
&&
22Local storm report, Jun 18, 1:01 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND DMG ATHENS 33.96N 83.39W
06/18/2009 CLARKE GA COUNTY OFFICIAL
FEW TREES DOWN IN ATHENS.
&&
22Local storm report, Jun 18, 1:23 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM TSTM WND DMG MAXEYS 33.75N 83.17W
06/18/2009 OGLETHORPE GA PUBLIC
PORTION OF A BARN WAS DESTROYED. THE ENTIRE ROOF WAS
RIPPED OFF THE BARN. DEBRIS FROM THE BARN WAS SCATTERED
FOR SEVERAL HUNDRED FEET.
&&
22Local storm report, Jun 18, 1:30 AM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG JEFFERSON 34.13N 83.60W
06/18/2009 JACKSON GA COUNTY OFFICIAL
NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.
&&
22Local storm report, Jun 18, 1:36 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 AM EDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL 1 WSW GAINESVILLE 34.29N 83.85W
06/18/2009 E0.88 INCH HALL GA PUBLIC
&&
22Special weather statement, Jun 18, 2:08 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 208 AM EDT THU JUN 18 2009 GAZ072>074-076-083>086-097-098-180715- 208 AM EDT THU JUN 18 2009 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN TREUTLEN... LAURENS...JOHNSON...EMANUEL...TWIGGS...WILKINSON...JONES...BALDWIN... WASHINGTON AND JEFFERSON COUNTIES UNTIL 315 AM EDT... AT 206 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 9 MILES NORTH OF MOXLEY TO 11 MILES NORTH OF BROWNS CROSSING...MOVING SOUTH AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS TREUTLEN...LAURENS...JOHNSON...EMANUEL...TWIGGS...WILKINSON... JONES...BALDWIN...WASHINGTON AND JEFFERSON COUNTIES THROUGH 315 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOXLEY... HARRISON...BROWNS CROSSING...BARTOW...PRINGLE...SCOTTSBORO... DONOVAN...NEW HOME...WRIGHTSVILLE...WADLEY...PANCRAS...OCONEE... COOPERS...THREE POINTS AND IVEY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 10:12 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 78 min |
| Jun 17, 10:45 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 60 min |
| Jun 17, 11:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 51 min |
| Jun 18, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Madison, Oconee, Oglethorpe, Taliaferro and 2 more | 53 min |
| Jun 18, 12:34 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Dawson, Forsyth, Gwinnett and 6 more | 56 min |
| Jun 18, 12:44 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Greene, Hancock, Morgan, Oconee, Oglethorpe and 4 more | 76 min |
| Jun 18, 1:02 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Fannin, Gilmer, Gordon, Lumpkin and 4 more | 58 min |
| Jun 18, 1:08 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Jackson, Madison, Oconee, Oglethorpe and 2 more | 67 min |
| Jun 18, 1:13 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam, Warren and 1 more | 77 min |
| Jun 18, 1:22 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Dawson, Forsyth, Fulton, Gwinnett, Hall and 5 more | 98 min |
| Jun 18, 2:31 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Johnson, Washington, Wilkinson | 44 min |
| Jun 18, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Monroe | 38 min |
| Jun 18, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 52 min |
| Jun 18, 6:44 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 46 min |
| Jun 18, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski | 40 min |
| Jun 18, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 34 min |
| Jun 18, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 27 min |
| Jun 18, 7:37 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen, Wheeler | 38 min |
| Jun 18, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 64 min |
| Jun 18, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 49 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.